# SDR UPS99229832

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING TAKEOFF THE FLIGHT DECK EMERGENCY LIGHT FELL OFF MOUNT.  REINSTALLED EMERGENCY EXIT LIGHT ASSY, OPS CHECKS NORMAL.
